Eigenfunction expansion associated with the Casimir operator on the quantum group ${\rm SU}_q(1,1)$SUq(1,1)

Tomoyuki Kakehi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)535-573
Number of pages39
JournalDuke Mathematical Journal
Volume80
Issue number2
Publication statusPublished - 1995

Cite this

Eigenfunction expansion associated with the Casimir operator on the quantum group ${\rm SU}_q(1,1)$SUq(1,1). / Kakehi, Tomoyuki.

In: Duke Mathematical Journal, Vol. 80, No. 2, 1995, p. 535-573.

Research output: Contribution to journalArticle

@article{0f9895dd3a47482eba5d4e56e356b861,
title = "Eigenfunction expansion associated with the Casimir operator on the quantum group ${\rm SU}_q(1,1)$SUq(1,1)",
author = "Tomoyuki Kakehi",
year = "1995",
language = "English",
volume = "80",
pages = "535--573",
journal = "Duke Mathematical Journal",
number = "2",

}

TY - JOUR

T1 - Eigenfunction expansion associated with the Casimir operator on the quantum group ${\rm SU}_q(1,1)$SUq(1,1)

AU - Kakehi, Tomoyuki

PY - 1995

Y1 - 1995

M3 - Article

VL - 80

SP - 535

EP - 573

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

IS - 2

ER -